# SDR ASAA0540702

- Difficulty date: December 5, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON AFT ENTRY DOOR MOPSILL.  REMOVED AND REPLACED MOPSILL IAW B737-400 SRM 53-60-15.  (M)
